Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 69, Number 2

Transient temperature response of spherical bodies
Bejoy K. Choudhury.
Quart. Appl. Math. 69 (2011), 205-225
Abstract, references and article information
Full-text PDF
MathSciNet review: 2814525
GRID macroscopic growth law and its application to image inference
Nataliya Portman, Ulf Grenander and Edward R. Vrscay.
Quart. Appl. Math. 69 (2011), 227-260
Abstract, references and article information
Full-text PDF
MathSciNet review: 2814526
Transient behavior of solutions to a class of nonlinear boundary value problems
Kurt Bryan and Michael S. Vogelius.
Quart. Appl. Math. 69 (2011), 261-290
Abstract, references and article information
Full-text PDF
MathSciNet review: 2814527
Modeling consciousness as an adaptive phenomenon
Willard L. Miranker.
Quart. Appl. Math. 69 (2011), 291-308
Abstract, references and article information
Full-text PDF
MathSciNet review: 2814528
Representation of divergence-free vector fields
Cristian Barbarosie.
Quart. Appl. Math. 69 (2011), 309-316
Abstract, references and article information
Full-text PDF
MathSciNet review: 2814529
A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$
C. Y. Chan and P. Tragoonsirisak.
Quart. Appl. Math. 69 (2011), 317-330
Abstract, references and article information
Full-text PDF
MathSciNet review: 2814530
Global regularity for a coupled Cahn-Hilliard-Boussinesq system on bounded domains
Kun Zhao.
Quart. Appl. Math. 69 (2011), 331-356
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729892
Lack of contact in a lubricated system
Ionel Ciuperca and J. Ignacio Tello.
Quart. Appl. Math. 69 (2011), 357-378
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729893
Stability criteria of 3D inviscid shears
Y. Charles Li.
Quart. Appl. Math. 69 (2011), 379-387
Abstract, references and article information
Full-text PDF
MathSciNet review: 2729894
Asymptotic solution of a nonlinear advection-diffusion equation
R. de Loubens and T. S. Ramakrishnan.
Quart. Appl. Math. 69 (2011), 389-401
Abstract, references and article information
Full-text PDF
MathSciNet review: 2816631

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

Pattern Theory: The stochastic analysis of real-world signals, by David Mumford and Agnes Desolneux.

Quart. Appl. Math. 69 (2011), 403-404
Review information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website